Header menu link for other important links
X
Model reduction of linear interval systems using Pade approximation
Published in IEEE, Piscataway, NJ, United States
1995
Volume: 2
   
Pages: 1400 - 1403
Abstract
This paper presents model reduction of linear interval system using Pade approximation method. In the first part a full Pade approximation method for interval system is presented, where as in the second part stable Pade approximation is discussed. A numerical example illustrates the procedure.
About the journal
JournalProceedings - IEEE International Symposium on Circuits and Systems
PublisherIEEE, Piscataway, NJ, United States
ISSN02714310